Acne After Steroid Cycle
Steroids, as many probably know, are often accompanied by various side effects. Among them are: acne, gynecomastia, fat deposition on the female type, decline of libido and others. The last three athlete is able to control by himself. The most sensible thing, of course, is simply to prevent the emergence of these “sides” by controlling your own hormones.
But acne after a cycle of steroids in bodybuilding – one of the side effects, which can not always be controlled. Generally, the fact that will you have acne after steroids or not is determined by genetic factors. Someone can do injections of testosterone and get red pimples all over the face or other parts of the body.
What is acne and how it appears?
Acne is a skin disease characterized by the appearance on skin of inflamed areas. Acne is very difficult to be confused with something else – in the most inflamed areas it may swell and in particularly severe cases can run up with pus.
Usually, acne is a local phenomenon, rarely covering large areas of skin. However, if they are not pushed. Very often, people who have purulent rashes, try to get rid of them by themselves, believing that if they squeeze it (and in 95% of cases it occurs in an unsterilized way), they no longer appear. On the contrary, because the infection goes directly into the bloodstream and is carried further through the vessels. It is for this reason that new pimples appear on the site, close to where the inflammation was, from which you have decided to get rid of manually.
But this does not apply to steroids – it’s acne, the cause – external infection.
The very same mechanism of acne is simple to outrageous – under your skin is a greasy structure that undergoes hormonal attacks. Incidentally, acne from steroids occurs because of the sudden surges of hormonal and not because of the high levels of hormones in general. Therefore, pimples appear more often in the beginning of the cycle and after a cyle of steroids. Our immune system is trying to get rid of the infection, like “packs” of bacteria just under the epidermis. But more specifically, the infection under the skin is converted to acne.
Very important in the appearance of acne after a cycle of steroids plays the aforementioned genetic factor, or just your predisposition to the appearance of acne. Someone is strongly expressed, someone is not expressed at all.
But a far greater role is your health. In particular, your kidneys. If you have a problem with that part of the body – do not even think to interfere with the organism operation of the exogenous hormones. It is better to be engaged in serious treatment of your kidneys in order to avoid the problems that can overtake you without steroids.
How to get rid of acne?
An important role is played here, of course, by food. Limit yourself from simple carbohydrates, that they are not good in bodybuilding – doing only harm.
To tell you about that you need constantly to monitor your body hygiene, doesn’t make any sense – that must be done without saying.
To select the best strategy for combating acne, ideally, you should consult a dermatologist.
In more advanced cases is justified receiving Roaccutane – a hormonal drug. This is very effective, but sometimes more dangerous drug. Do not use it without doctor’s advice!